# SDR FDEA201101270390

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N4001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LWR SURFACE, WS 177.50, STRINGER L-6 TO L-8, 3 EA SPOTS OF CORROSION.  COMPLIED WITH/ACCOMPLISHED REPAIR ON EA F-5730-143248  MAJOR REPAIR.
